A rigidity theorem for quaternionic Kähler structures

Research output: Contribution to journalArticle

Abstract

We study the moduli space of quaternionic Kähler structures on a compact manifold of dimension 4n < 12 from a point of view of Riemannian geometry, rather than that of twistor theory. Then we obtain a rigidity theorem for quaternionic Kähler structures of nonzero scalar curvature by observing the moduli space.

Original languageEnglish
Pages (from-to)1397-1419
Number of pages23
JournalInternational Journal of Mathematics
Volume20
Issue number11
DOIs
Publication statusPublished - 2009 Nov
Externally publishedYes

Fingerprint

Moduli Space
Rigidity
Twistors
Riemannian geometry
Scalar Curvature
Theorem
Compact Manifold

Keywords

  • Quaternionic Kähler structure
  • Rigidity theorem
  • Special holonomy group
  • Topological calibration

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A rigidity theorem for quaternionic Kähler structures. / Hattori, Kota.

In: International Journal of Mathematics, Vol. 20, No. 11, 11.2009, p. 1397-1419.

Research output: Contribution to journalArticle

@article{cfe08a37aca641b89c9b278f63c4a3c0,
title = "A rigidity theorem for quaternionic K{\"a}hler structures",
abstract = "We study the moduli space of quaternionic K{\"a}hler structures on a compact manifold of dimension 4n < 12 from a point of view of Riemannian geometry, rather than that of twistor theory. Then we obtain a rigidity theorem for quaternionic K{\"a}hler structures of nonzero scalar curvature by observing the moduli space.",
keywords = "Quaternionic K{\"a}hler structure, Rigidity theorem, Special holonomy group, Topological calibration",
author = "Kota Hattori",
year = "2009",
month = "11",
doi = "10.1142/S0129167X09005820",
language = "English",
volume = "20",
pages = "1397--1419",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "11",

}

TY - JOUR

T1 - A rigidity theorem for quaternionic Kähler structures

AU - Hattori, Kota

PY - 2009/11

Y1 - 2009/11

N2 - We study the moduli space of quaternionic Kähler structures on a compact manifold of dimension 4n < 12 from a point of view of Riemannian geometry, rather than that of twistor theory. Then we obtain a rigidity theorem for quaternionic Kähler structures of nonzero scalar curvature by observing the moduli space.

AB - We study the moduli space of quaternionic Kähler structures on a compact manifold of dimension 4n < 12 from a point of view of Riemannian geometry, rather than that of twistor theory. Then we obtain a rigidity theorem for quaternionic Kähler structures of nonzero scalar curvature by observing the moduli space.

KW - Quaternionic Kähler structure

KW - Rigidity theorem

KW - Special holonomy group

KW - Topological calibration

UR - http://www.scopus.com/inward/record.url?scp=71249126591&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71249126591&partnerID=8YFLogxK

U2 - 10.1142/S0129167X09005820

DO - 10.1142/S0129167X09005820

M3 - Article

VL - 20

SP - 1397

EP - 1419

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 11

ER -